# SDR 97ZZZX4533

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550KM
- Make and model: Cessna S550
- Aircraft serial: S550081
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: FV137EX
- Condition: Malfunction
- Location: Tks Fluid
- Part time: 5,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED TKS ANTI-ICING FLUID FLOWED FROM WING OUTBOARD LEADING EDGES WITHOUT ANTI-ICING BEING SELECTED ON BY CREW.  SUSPECT CAUSE - STUCK SOLENOID VALVE.  SUBMITTER RECOMMENDS PERIODIC CHECKS TO ENSURE VALVES FUNCTION PROPERLY.
